# SDR CALA2023122003688

- Difficulty date: December 12, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 72,849 hours, 26,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32314
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7" LONG B DENT @ LOWER FUS EXTDRNAL BELOW AFT CARGO BILGE BETWEEN S-26R AND S-27R STA 807 (REF AAR NR 9212566) INSTALLED DOUBLER AND FILLER REPAIR AT FUSELAGE SKIN BELOW AFT CARGO BILGE BETWEEN 526R AND S-27R  STA 787+11.
